Memoirs of the College of Science, University of Kyoto. Series A: Mathematics

Some remarks on invariant forms of a sphere bundle with connexion

Seizi Takizawa

Full-text: Open access

Article information

Source
Mem. College Sci. Univ. Kyoto Ser. A Math., Volume 29, Number 3 (1955), 193-198.

Dates
First available in Project Euclid: 20 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250777182

Digital Object Identifier
doi:10.1215/kjm/1250777182

Mathematical Reviews number (MathSciNet)
MR102072

Zentralblatt MATH identifier
0068.35902

Citation

Takizawa, Seizi. Some remarks on invariant forms of a sphere bundle with connexion. Mem. College Sci. Univ. Kyoto Ser. A Math. 29 (1955), no. 3, 193--198. doi:10.1215/kjm/1250777182. https://projecteuclid.org/euclid.kjm/1250777182


Export citation